| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a power (damage) issue.The reporter stated the pump had no power, the battery compartment was cracked, there was no damage to the battery cap but the yellow o-ring on the cap was visible and the cap would not secure tightly to the pump.The reporter stated the battery cap had never been replaced on this pump.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 05-apr-2019 with the following findings: review of the black box data confirmed power on reset events recorded on the complaint date of (b)(6) 2019.On investigation, the battery compartment was confirmed to be cracked.The battery cap that was returned with the pump was damaged; the threads on the battery cap were stripped and with the damaged cap in place on the pump, the pump demonstrated intermittent power interruption.With a test cap on the pump, the pump did not demonstrate intermittent power interruption and was able to be exercised for 12 hours without power loss or alarms occurring.There was no damage, defect or contamination of the pump's interior components.Unrelated to the original complaint, the display screen was noted to be dim/discolored.Also unrelated to the original complaint, the cartridge compartment was noted to be cracked during the investigation.